MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1542/pir.36-3-e8

Медицинская библиотека · Pediatrics in review · 2015

14-year-old boy with painful nail changes.

Nag Shudeshna, Weinstein Miriam, Greenberg Saul

Клинический случайСтатьяПеревод в очереди

Аннотация

Doxycycline is a classically implicated cause of phototoxic reactions. Photo-onycholysis is a rare manifestation of phototoxicity. Nail changes may typically include nail pain, subungual hemorrhages, or distal onycholysis. Self-resolution can be expected in 3 to 6 months. Patients prescribed doxycycline should be counseled about the potential for phototoxicity and the need for appropriate sun protection while taking the medication.

Для цитирования: Nag Shudeshna, Weinstein Miriam, Greenberg Saul. 14-year-old boy with painful nail changes.. Pediatrics in review. 2015. DOI: 10.1542/pir.36-3-e8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.